# SDR CALA2011042700316

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 60,813 hours, 6,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771119
- Part serial: 0635
- Condition: Low Pressure
- Location: L1 Door
- Part time: 43,909 hours, 4,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR SLIDE PRESS LOW.  REMOVED AND REPLACED L-1 DOOR SLIDE USING TASK 25-66-01 -400-801 AS A REFERENCE. SLIDE, B777-200  OFF 25-2560-9-0005 0635 ON 25-2560-9-0005 0458.
